MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000437251

Медицинская библиотека · Case reports in dermatology · 2015

Drug-Induced Hypersensitivity Syndrome Followed by Subacute Thyroiditis.

Sato Mika, Mizuno Yuki, Matsuyama Kanako, Shu En, Kanoh Hiroyuki, Suwa Tetsuya, Seishima Mariko

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced hypersensitivity syndrome (DIHS) is a severe multiorgan system adverse drug reaction with reactivation of human herpesviruses (HHVs) such as HHV-6, HHV-7, cytomegalovirus (CMV) and Epstein-Barr virus. Various complications, including autoimmune diseases, sometimes appear during the course of DIHS. We report a case of salazosulfapyridine-induced DIHS associated with HHV-6 reactivation. Two and a half months after the onset of DIHS, subacute thyroiditis occurred, possibly associated with CMV reactivation. Prednisolone (20 mg/day) was effective for subacute thyroiditis. Long-term follow-up is needed in patients with DIHS because of the possible onset of autoimmune diseases.

Для цитирования: Sato Mika, Mizuno Yuki, Matsuyama Kanako, Shu En, Kanoh Hiroyuki, Suwa Tetsuya, Seishima Mariko. Drug-Induced Hypersensitivity Syndrome Followed by Subacute Thyroiditis.. Case reports in dermatology. 2015. DOI: 10.1159/000437251.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.